| Model Number |
336-0478 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The implant remains in the patient.There are no plans for revision surgery.The identifying part and lot number for the screw were not provided; therefore, the device history record could not be reviewed.If additional information is provided, a supplemental report will be submitted.
Event or Problem Description
Around 3-months postoperatively, a radiograph image revealed a screw backout.